Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2764 Publications


2015 | Journal Article | IST-REx-ID: 1503 | OA
Sadel C. 2015. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 35(5), 1582–1591.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1504 | OA
Bao Z, Lin L, Pan G, Zhou W. 2015. Spectral statistics of large dimensional spearman s rank correlation matrix and its application. Annals of Statistics. 43(6), 2588–2623.
View | DOI | Download Published Version (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao Z, Pan G, Zhou W. 2015. Universality for the largest eigenvalue of sample covariance matrices with general population. Annals of Statistics. 43(1), 382–421.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao Z, Pan G, Zhou W. 2015. The logarithmic law of random determinant. Bernoulli. 21(3), 1600–1628.
View | DOI | Download Preprint (ext.)
 

2015 | Preprint | IST-REx-ID: 8183 | OA
Avvakumov S, Mabillard I, Skopenkov A, Wagner U. Eliminating higher-multiplicity intersections, III. Codimension 2.
View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications